# SDR MASA2024121100050

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 18,121 hours, 11,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLASHLIGHT RED LIGHT NOT BLINKING.  REPLACED FWD GALLEY FLASHLIGHT BATTERY, OPS CK GOOD.
